# SDR K11A2011090772204

- Difficulty date: July 31, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 57,152 hours, 36,663 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORROSION, LOWER SIDE OF EXTERNAL POWER RECEPTICAL 1X3 INCHES.
